DOCUMENTA MATHEMATICA, Vol. 20 (2015), 859-878

Clark Barwick

Multiplicative Structures on Algebraic K-Theory

The algebraic $K$-theory of Waldhausen $\infty$-categories is the functor corepresented by the unit object for a natural symmetric monoidal structure. We therefore regard it as the stable homotopy theory of homotopy theories. In particular, it respects all algebraic structures, and as a result, we obtain the Deligne Conjecture for this form of $K$-theory.

2010 Mathematics Subject Classification: 19D10, 19D55

Keywords and Phrases: Keywords and Phrases: algebraic K-theory, Waldhausen infty-categories, multiplicative structures, Deligne conjecture

Full text: dvi.gz 46 k, dvi 235 k, ps.gz 413 k, pdf 250 k.